# SDR CALA2023122603738

- Difficulty date: December 18, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 88,528 hours, 12,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 112T243211
- Condition: Cracked
- Location: Sta 665
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW L/E STA 665 FRONT SPAR ATTACH STIFFENER FOUND CRACKED TRANSFER REF. NON-ROUTINE HX NRC WO.2487576.  LHW L/E STA 665 FRONT SPAR STIFFENER FABRICATED AND INSTALLED ATTACHED FORM 44-0008 ITEM 1-17 ACCOMPLISHED. IAW RI NO. RI-57-00-16577 (FINAL NO DEVIATION WITH EC/RA NO.  REWORKED AREA LEAK CHECK CARRIED OUT AND NO LEAK FOUND IAW AMM 28-11-00. RII INSPECT IS OKAY.
